Invariance spectrale des algèbres d'opérateurs pseudodifférentiels
[Spectral invariance of algebras of pseudodifferential operators]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1095-1099.

We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.

Nous construisons et étudions plusieurs algèbres d'opérateurs pseudodifférentiels qui sont stables par calcul fonctionnel holomorphe. Nous obtenons ainsi une meilleure compréhension de la structure des inverses d'opérateurs pseudodifférentiels elliptiques sur certaines variétés non-compactes. Nous obtenons également des propriétés de décroissance pour les solutions de ces opérateurs.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02393-2
Lauter, Robert 1; Monthubert, Bertrand 2; Nistor, Victor 3

1 Universität Mainz, Fachbereich 17-Mathematik, 55099 Mainz, Germany
2 Laboratoire Emile Picard, Université Paul Sabatier (UFR MIG), 118, route de Narbonne, 31062 Toulouse cedex 4, France
3 Pennsylvania State University, Math. Dept., University Park, PA 16802, USA
@article{CRMATH_2002__334_12_1095_0,
     author = {Lauter, Robert and Monthubert, Bertrand and Nistor, Victor},
     title = {Invariance spectrale des alg\`ebres d'op\'erateurs pseudodiff\'erentiels},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1095--1099},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02393-2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02393-2/}
}
TY  - JOUR
AU  - Lauter, Robert
AU  - Monthubert, Bertrand
AU  - Nistor, Victor
TI  - Invariance spectrale des algèbres d'opérateurs pseudodifférentiels
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1095
EP  - 1099
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02393-2/
DO  - 10.1016/S1631-073X(02)02393-2
LA  - fr
ID  - CRMATH_2002__334_12_1095_0
ER  - 
%0 Journal Article
%A Lauter, Robert
%A Monthubert, Bertrand
%A Nistor, Victor
%T Invariance spectrale des algèbres d'opérateurs pseudodifférentiels
%J Comptes Rendus. Mathématique
%D 2002
%P 1095-1099
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02393-2/
%R 10.1016/S1631-073X(02)02393-2
%G fr
%F CRMATH_2002__334_12_1095_0
Lauter, Robert; Monthubert, Bertrand; Nistor, Victor. Invariance spectrale des algèbres d'opérateurs pseudodifférentiels. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1095-1099. doi : 10.1016/S1631-073X(02)02393-2. http://www.numdam.org/articles/10.1016/S1631-073X(02)02393-2/

[1] Connes, A. Sur la théorie non commutative de l'integration, Algèbres d'opérateurs, Lecture Notes in Math., 725, Springer-Verlag, 1979, pp. 19-143

[2] Connes, A. Noncommutative Geometry, Academic Press, New York, 1994

[3] Gramsch, B. Relative Inversion in der Störungstheorie von Operatoren und Ψ-Algebren, Math. Ann., Volume 269 (1984), pp. 27-71

[4] V. Lafforgue, KK-théorie bivariante pour les algèbres de Banach et conjecture de Baum–Connes, Thèse de l'université Paris 11, 1999

[5] Lauter, R.; Monthubert, B.; Nistor, V. Pseudodifferential analysis on continuous family groupoids, Documenta Math., Volume 5 (2000), pp. 625-655

[6] Melrose, R.B. The Atiyah–Patodi–Singer Index Theorem, A.K. Peters, Wellesley, MA, 1993

[7] Monthubert, B. Pseudodifferential calculus on manifolds with corners and groupoids, Proc. Amer. Math. Soc., Volume 127 (1999) no. 10, pp. 2871-2881

[8] Nistor, V.; Weinstein, A.; Xu, P. Pseudodifferential operators on groupoids, Pacific J. Math., Volume 189 (1999), pp. 117-152

Cited by Sources: